# SDR IPXA2018122647218

- Difficulty date: December 21, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 15,942 hours, 5,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HAS LOUD NOISE FROM AN AIR LEAK AT FL 340,  PRESSURE 8.4 RATE,  ZERO AT LEVEL FLIGHT CABIN ALTITYUDE 5100 FEET.  CABIN ALTITUDE AND PRESSURE OK THROUGH OUT FLT.  ADJUSTED THE DOOR SEAL IAW MM 52-09-01-401-424-019.
